# SDR UALA2012102306087

- Difficulty date: October 20, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 53,944 hours, 15,121 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter Element
- Condition: Faulty
- Location: Nr 2 Idg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE IDG SCV FILTER ELEMENT FOR ETOPS SIGNIFICANT SYSTEM (GROUP 1).  REMOVE AND REPLACE THE IDG SCAVENGE FILTER ELEMENT ON ENGINE NR 2 PER AMM.  DO NOT ACCMP MAINTENANCE OF NR 1 AND NR 2 IDG AT SAME VISIT DUE TO ETOPS CRITICAL SYSTEM REQUIREMENTS.  REPLACED NR 2 ENGINE IDG FILTER.  NO PARTICLES NOTED, OPS CHECK GOOD, NO LEAKS NOTED.
